Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatigue and stomach discomfort
Aug 26, 1999

Hi Doc,

I have been on zerit+4dt for 2 years now wil VL<20 and cd4 760. I also have hcv. For the past 3-4 months I am finding it difficult to wake up in the mornings. My husband has to help me each day and it seems to be getting worse.

Also my stomach is really bothering me. I feel that the food sits on my chest and does not digest. I feel hungry at times but cannot get myself to eat. And guess what I have lost weight.

I would reallly appreciate any suggestions about my fatigue & digestive problems

Response from Mr. Molaghan

Hello

It's great that you have been able to maintain prolonged viral suppression and a great CD4 count on this two-drug regimen. The digestive problems and weight loss is worrisome. How old are you? Have you had digestive problems in the past? People with HIV also develop non-HIV-related problems such as reflux esophagitis or hiatus hernia that can make a person feel like food is "getting stuck." The fact that you are experiencing fatigue, weight loss and difficulty eating means that you need further evaluation. Report these symptoms to you physician or nurse practitioner. Simple diagnostic tests such as a GI series (special x-rays of the esophagus and stomach) may give you more information to determine if you need to be referred to a gastro-intestinal specialist. Good luck. Let us know what happens.


Previous
What is proper testosterone replacement level
Next
Fatigue, anxiety, and feeling alone

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement